MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION (PUERTO RICO, LLC) HEADER, DRG EPG; DRG EPG HEADER

ST. JUDE MEDICAL - NEUROMODULATION (PUERTO RICO, LLC) HEADER, DRG EPG; DRG EPG HEADER
Model Number 7032
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a demo external pulse generator header was used for a trial procedure.
 
Additional Manufacturer Narrative
A demo epg header that was used was reported to abbott.No devices were returned for evaluation.As a result, the device history record of the device was reviewed to confirm that all manufacturing steps were completed and that this device was intended for human use.Based on the information received, the device was in conformance at shipment and the complaint allegation was not confirmed.

Brand Name
HEADER, DRG EPG
Common Device Name
DRG EPG HEADER
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION (PUERTO RICO, LLC)
lot a interior - #2 street km 67.5
santana industrial park
arecibo PR 00612
Manufacturer (Section G)
ST. JUDE MEDICAL - NEUROMODULATION (PUERTO RICO, LLC)
lot a interior - #2 street km 67.5
santana industrial park
arecibo PR 00612
Manufacturer Contact
ronnie shalev
6901 preston road
plano, TX 75024
9723098000
MDR Report Key12562420
Report Number3006705815-2021-04860
Device Sequence Number11119821
Product Code PMP
UDI-Device Identifier05415067027863
UDI-Public05415067027863
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P150004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/17/2022
Device Model Number7032
Device Catalogue Number7032
Device Lot NumberA000093717
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/09/2021
Supplement Date Received by Manufacturer10/03/2021
07/18/2022
Initial Report FDA Received Date10/01/2021
Supplement Report FDA Received Date10/21/2021
07/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/18/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age44 YR
Patient SexMale
Patient Weight68 KG